# SDR C2XA05CL032

- Difficulty date: May 5, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 332 hours, 185 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 204001
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 332 hours, 185 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3320 THE CREW REPORTED A MOMENTARY LAV SMOKE WARNING AFTER TAKEOFF.  MAINTENANCE REPLACED THE LAV SMOKE DETECTOR AND THE OPERATIONAL CHECKS WERE GOOD.
